# SDR COEA2015050408912

- Difficulty date: May 4, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 36,138 hours, 42,604 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371203202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  FWD CTR FUSELAGE, LT UPPER SKIN HAS AREAS WITH CORROSION AROUND LOWER PERIMETER OF FWD CARGO DOOR.  REPAIR IAW SRAS S533R0268 9311 DATED 6 2 15.
